# SDR ASAA2016071417386

- Difficulty date: July 14, 2016
- Submitted: July 18, 2016
- Operation: Air carrier
- Aircraft: N587AS
- Make and model: Boeing 737890
- Aircraft serial: 35684
- Aircraft time: 33,755 hours, 9,857 cycles
- System (JASC): 2432 · Battery/Charger System
- Part: Charger
- Part number: 893003
- Part serial: C6610
- Condition: Failed
- Location: Master Battery
- Part time: 33,746 hours, 9,852 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING PREFLIGHT, DISCOVERED ELECTRIC LIGHT ILLUMINATED.  ACFT GROUNDED.  BITE CHECK OF P5-13 SHOWS AUX BATTERY CHARGER INOPERATIVE.  REPLACED AUX BATTERY CHARGER IAW AMM 24-31-31. INSTALLATION TEST NORMAL.
